MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.48161

Медицинская библиотека · Cureus · 2023

Serotonergic Medication Error: A Case Report of Serotonin Syndrome.

Nguyen Anh Thu N, Fisher Riley G, Valentine Michael J, Kayastha Ankur, Pham Hanh M, Phu Alexander T, Meimon Saif A, Newsome-Cuby Takara R, Parry Conor A, Kirila Carol E

Клинический случайСтатьяПеревод в очереди

Аннотация

Serotonin syndrome (SS) describes a life-threatening clinical condition that can develop within hours or days after taking serotonergic medication(s). Medication adverse reactions, overdose, or drug interactions can cause this syndrome. Patients often present with symptoms of hyperthermia, muscle rigidity, hyperreflexia, and clonus. Symptoms range broadly in severity, often influenced by polypharmacy and age. In this report, SS was diagnosed in an elderly patient who presented with diffuse urticaria and exacerbated tremor. These complaints were thought to be associated with Parkinson's disease due to a strong family history. Clinicians are encouraged to consider SS in their differential diagnosis when dealing with elderly patients with multiple medications, psychiatric diagnoses, conditions managed by other providers, and/or a strong family history of neurodegenerative diseases.

Для цитирования: Nguyen Anh Thu N, Fisher Riley G, Valentine Michael J, Kayastha Ankur, Pham Hanh M, Phu Alexander T, Meimon Saif A, Newsome-Cuby Takara R, Parry Conor A, Kirila Carol E. Serotonergic Medication Error: A Case Report of Serotonin Syndrome.. Cureus. 2023. DOI: 10.7759/cureus.48161.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.